Thunderstorm Wind, Bamberg
- When
- June 27, 2:25 PM EST
- Where
- Bamberg County, Olar
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.183, -81.183
Sheriff reported trees down in Olar.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before the first event at Jun 27, 12:49 PM EST, 1 hour 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 149 PM EDT MON JUN 27 2005 .SHORT TERM (TONIGHT)... LRG HI PRES OFFSHORE AND UPR LO OVR LWR MS VLY CONTS TO FEED RICH LO LVL MSTR INTO AREA. PW NEAR 1.75 ATTM AND WL INCRS DURING FCST PD. SHWRS/FEW TSTMS OVR CNTRL MDLNDS WTH AREA COVERAGE EXPANDING DURING AFTN. && .LONG TERM (TUESDAY THROUGH MONDAY)... UPR LO OVR MS VLY OPENS UP AND REMAINS ALG E COAST FOR THE NEXT SEVRL DAYS. THIS WL CAUSE FAVORABLE LIFT FOR MORE SHOWERS AND TSTMS. TROP WV IN GULF WL CONT TO SPRD MSTR INTO AREA. GFS BRINGS SYS INLAND MID WK AND INTO SC. WL KP LKLY POPS FOR TUE AND WED. NXT CDFNT MOVS INTO SC THU NIGHT AND BCMS STNRY. THEREFORE LO LVL MSTR CONTS OVR AREA AND WL KP CHC POPS THROUGH FCST PD. && .AVIATION... WITH MOIST EAST/SOUTHEAST FLOW ACROSS THE AREA. SEA BREEZE CONVERGENCE LINE WORKING N/NWWD ALONG WITH WEAK SHORTWAVE SHOULD BE ENOUGH TO PRODUCE SOME SCATTERED SHRA/TSRA THIS AFTERNOON AND THIS EVENING. NOT MUCH IN THE WAY UP UPPER SUPPORT FOR ADDITIONAL SHOWERS OVERNIGHT...BUT WITH ABUNDANCE OF LOW LEVEL MOISTURE CANNOT RULE OUT AN ISOLATE SHRA. BUFKIT SHOWS LOTS OF LOW LEVEL MOISTURE NEAR THE SURFACE INDICATIVE OF STRONG POTENTIAL FOR SOME FOG AND LOW CLOUDS AFTER 06Z. EXPECT VFR WITH PERIODS OF IFR CONDITIONS WITH SHRA/TSRA THROUGH THIS EVENING WITH ADDITIONAL IFR CONDITIONS EXPECTED DURING THE EARLY MORNING HOURS. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. && 07/14/07
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 530 AM EDT MON JUN 27 2005 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-281000- AIKEN SC-BAMBERG SC-BARNWELL SC-BURKE GA-CALHOUN SC-CHESTERFIELD SC- CLARENDON SC-COLUMBIA GA-EDGEFIELD SC-FAIRFIELD SC-KERSHAW SC- LANCASTER SC-LEE SC-LEXINGTON SC-LINCOLN GA-MCCORMICK SC-MCDUFFIE GA- NEWBERRY SC-ORANGEBURG SC-RICHLAND SC-RICHMOND GA-SALUDA SC- SUMTER SC- 530 AM EDT MON JUN 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The Charleston,SC radar (KCLX), 60 km away, was scanning. The volume nearest the first event began at 19:23 UTC.
1 thunderstorm wind. Local standard time, as filed.
Sheriff reported trees down in Olar.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in South Carolina in 2005Every state in 2005This day in weather historyWarnings in South Carolina, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5450993.